Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 52356, 12 pages

Synchronous state in a fully connected phase-locked loop network

1Departamento de Engenharia de Telecomunicações e Controle, Escola Politécnica, Universidade de São Paulo, São Paulo 05508-900, Brazil
2Pós Graduação em Engenharia Elétrica, Universidade Presbiteriana Mackenzie, São Paulo 01302-907, Brazil

Received 19 April 2006; Revised 17 August 2006; Accepted 13 September 2006

Copyright © 2006 J. R. C. Piqueira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. C. Piqueira, M. Q. Oliveira, and L. H. A. Monteiro, “Synchronous state in a fully connected phase-locked loop network,” Mathematical Problems in Engineering, vol. 2006, Article ID 52356, 12 pages, 2006.